Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 31, Issue 2, Spring 1994  pp. 229-252.

On the type of second quantization factors

Authors Franca Figliolini (1) and Daniele Guido (2)
Author institution: (1) Department of Mathematics, Pennsylvania State University, University Park, PA 16802, USA.
(2) Dipartimento di Matematica, Universita di Roma "Tor Vergata", Via della Ricerca Scientifica, I-00133 Roma, Italy.


Contents    Full-Text PDF